American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Alain Couvreur. An upper bound on the number of rational points of arbitrary projective varieties over finite fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Fernando Rodriguez-Villegas. Combinatorics and geometry. Contemporary Mathematics 656 (2016) 141-147.
Book volume table of contents   
View Article: PDF

[3] Mitya Boyarchenko and Jared Weinstein. Maximal varieties and the local Langlands correspondence for $GL(n)$. J. Amer. Math. Soc. 29 (2016) 177-236.
Abstract, references, and article information   
View Article: PDF

[4] Igor E. Shparlinski. Points on Varieties over Finite Fields in Small Boxes. Contemporary Mathematics 655 (2015) 209-233.
Book volume table of contents   
View Article: PDF

[5] Ioulia N. Baoulina. On the solvability of certain equations over finite fields. Contemporary Mathematics 632 (2015) 19-27.
Book volume table of contents   
View Article: PDF

[6] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc. 143 (2015) 1365-1375.
Abstract, references, and article information   
View Article: PDF

[7] Jan Denef. Monomialization of morphisms and p-adic quantifier elimination. Proc. Amer. Math. Soc. 141 (2013) 2569-2574.
Abstract, references, and article information   
View Article: PDF

[8] Jean-Louis Colliot-Thélène and Alexei N. Skorobogatov. Good reduction of the Brauer--Manin obstruction. Trans. Amer. Math. Soc. 365 (2013) 579-590.
Abstract, references, and article information   
View Article: PDF

[9] Safia Haloui and Vijaykumar Singh. The characteristic polynomials of abelian varieties of dimension 4 over finite fields. Contemporary Mathematics 574 (2012) 59-68.
Book volume table of contents   
View Article: PDF

[10] Thomas Geisser. Finite generation conjectures for motivic cohomology theories over finite fields. Contemporary Mathematics 571 (2012) 153-165.
Book volume table of contents   
View Article: PDF

[11] Anne Frühbis-Krüger and Shabnam Kadir. Zeta functions for families of Calabi--Yau $n$-folds with singularities. Contemporary Mathematics 566 (2012) 21-41.
Book volume table of contents   
View Article: PDF

[12] Naoki Imai. Finite flat models of constant group schemes of rank two. Proc. Amer. Math. Soc. 138 (2010) 3827-3833. MR 2679606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dragos Ghioca. The isotrivial case in the Mordell-Lang Theorem. Trans. Amer. Math. Soc. 360 (2008) 3839-3856. MR 2386248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Antonio Cafure and Guillermo Matera. Fast computation of a rational point of a variety over a finite field. Math. Comp. 75 (2006) 2049-2085. MR 2240649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yakov Varshavsky. A proof of a generalization of Deligne's conjecture. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 78-88. MR 2176068.
Abstract, references, and article information   
View Article: PDF

[16] Thomas Geisser and Lars Hesselholt. The de Rham-Witt complex and $p$-adic vanishing cycles. J. Amer. Math. Soc. 19 (2006) 1-36. MR 2169041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Thomas Geisser and Lars Hesselholt. On the $K$-theory and topological cyclic homology of smooth schemes over a discrete valuation ring. Trans. Amer. Math. Soc. 358 (2006) 131-145. MR 2171226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andreas Enge. Computing discrete logarithms in high-genus hyperelliptic Jacobians in provably subexponential time. Math. Comp. 71 (2002) 729-742. MR 1885624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daqing Wan. Higher rank case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 807-852. MR 1775738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Daqing Wan. Rank one case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 853-908. MR 1775761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bernadette Perrin-Riou. Représentations $p$-adiques et normes universelles I. Le cas cristallin. J. Amer. Math. Soc. 13 (2000) 533-551. MR 1758753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Everett W. Howe. Principally polarized ordinary abelian varieties over finite fields . Trans. Amer. Math. Soc. 347 (1995) 2361-2401. MR 1297531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert E. Kottwitz. Points on some Shimura varieties over finite fields . J. Amer. Math. Soc. 5 (1992) 373-444. MR 1124982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Aner Shalev. A partition result for algebraic varieties . Proc. Amer. Math. Soc. 111 (1991) 619-624. MR 1042273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Richard G. Sarkisian. Exponential sums and forms for varieties over finite fields . Proc. Amer. Math. Soc. 95 (1985) 372-374. MR 806073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia